# SDR CALA2025072806964

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Part number: D5463003800000
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON SPIGOT BEARING AND SLEEVE HAVE CORROSION.   INSTALLED NEW #1 PYLON SPIGOT BEARING AND SLEEVE IAW A319 AMM 54-51-41-400-001-A AND AMM 57-26-12-400-002-A.   INSTALLED NEW #1 PYLON SPIGOT BEARING AND SLEEVE IAW A319 AMM 54 -51-41-400-001-A AND 57-26-12-400-002-A.
